Alert archive / Michigan / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 65, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 30, 2005, 5:54 PM EDT for Branch County, Saint Joseph County, Michigan. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2005, 5:54 PM EDT (21:54 UTC)
- Expired
- Jun 30, 2005, 7:00 PM EDT
- In force
- 66 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties Branch County, MI, Saint Joseph County, MI
The radar
The Northern Indiana radar (KIWX), 77 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 5:57 PM EDT | HAIL 1 | Colon, MI | |
| Jun 30, 6:38 PM EDT | TSTM WND DMG | Bronson, MI | TREES REPORTED KNOCKED DOWN FROM BRONSON TO COLDWATER. |
| Jun 30, 6:44 PM EDT | HAIL 0.88 | Coldwater, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 4:40 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 444 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1088 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KIWX 302154 SVRIWX MIC023-149-302300- /O.NEW.KIWX.SV.W.0065.050630T2154Z-050630T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 554 PM EDT THU JUN 30 2005 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BRANCH COUNTY IN MICHIGAN ST. JOSEPH COUNTY IN MICHIGAN * UNTIL 700 PM EDT * AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 5 MILES EAST OF CENTREVILLE...OR ABOUT 10 MILES NORTH OF STURGIS...AND MOVING EAST AT 35 MPH. * LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... COLON... BRONSON... UNION CITY... COLDWATER... QUINCY... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4207 8558 4183 8561 4184 8484 4207 8484 $$
3 follow-up statements
000 WWUS53 KIWX 302220 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 517 PM EST THU JUN 30 2005 MIC149-302227- /O.CAN.KIWX.SV.W.0065.000000T0000Z-050630T2300Z/ ST. JOSEPH MI- 617 PM EDT THU JUN 30 2005 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR... ST. JOSEPH COUNTY IN MICHIGAN AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT THURSDAY EVENING FOR INDIANA AND MICHIGAN AND OHIO. LAT...LON 4207 8537 4183 8538 4184 8484 4207 8484 $$ MIC023-302300- /O.CON.KIWX.SV.W.0065.000000T0000Z-050630T2300Z/ BRANCH MI- 617 PM EDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM EDT FOR... BRANCH COUNTY IN MICHIGAN AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR SHERWOOD...OR ABOUT 12 MILES WEST OF COLDWATER...AND MOVING EAST AT 30 MPH. LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... UNION CITY...QUINCY AND COLDWATER. AT 657 PM EDT...EMERGENCY MANAGEMENT REPORTED QUARTER SIZE HAIL IN COLON. TREES AND POWER LINES WERE ALSO DOWN IN THE SOUTHERN PORTION OF ST. JOSEPH COUNTY. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT THURSDAY EVENING FOR INDIANA AND MICHIGAN AND OHIO. LAT...LON 4207 8537 4183 8538 4184 8484 4207 8484 $$
000 WWUS53 KIWX 302240 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 539 PM EST THU JUN 30 2005 MIC023-302300- /O.CON.KIWX.SV.W.0065.000000T0000Z-050630T2300Z/ BRANCH MI- 639 PM EDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM EDT FOR... BRANCH COUNTY IN MICHIGAN AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 4 MILES WEST OF COLDWATER...AND MOVING EAST AT 25 MPH. LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... COLDWATER AND QUINCY. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT THURSDAY EVENING FOR INDIANA AND MICHIGAN AND OHIO. LAT...LON 4207 8521 4184 8521 4184 8484 4207 8484 $$
000 WWUS53 KIWX 302247 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 545 PM EST THU JUN 30 2005 MIC023-302300- /O.CON.KIWX.SV.W.0065.000000T0000Z-050630T2300Z/ BRANCH MI- 645 PM EDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM EDT FOR... BRANCH COUNTY IN MICHIGAN AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR COLDWATER...AND MOVING EAST AT 25 MPH. LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... COLDWATER AND QUINCY. AT 640 PM EDT...LAW ENFORCEMENT OFFICIALS REPORTED TREES DOWN FROM BRONSON TO COLDWATER. HAM RADIO OPERATORS ALSO REPORTED NICKEL SIZE HAIL IN COLDWATER. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT THURSDAY EVENING FOR INDIANA AND MICHIGAN AND OHIO. LAT...LON 4207 8521 4184 8521 4184 8484 4207 8484 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 5:00 PM EDT, 54 minutes earlier.
Area forecast discussion, Jun 30, 5:00 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 PM EST THU JUN 30 2005
.UPDATE...
MAINLY FOR ADDING THE SEVERE THUNDERSTORM WATCH AND MODIFIED
EVENING WORDING ACCORDINGLY.
&&
.SHORT TERM...
TONIGHT AND FRIDAY.
THERE IS A FCST QUANDARY THIS AFTN AS VISIBLE SATELLITE IMAGERY ONLY
SHOWING SOME CUMULUS CLOUDS POPPING FROM FAR SWRN MICHIGAN
...SOUTHWARD INTO NRN INDIANA. SFC ANALYSIS AND RUC40 DEPICT A
PREFRONTAL TROF IN THIS SAME LOCATION. THE PROBLEM IS THAT THERE
STILL REMAINS A WEAK CAP IN PLACE BASED ON RUC SOUNDINGS. THE
QUESTION OF THE AFTN IS: WILL THERE BE ENOUGH LOW LVL CONVERGENCE
ASSOCD WITH THE PREFRONTAL TROF TO KICK OFF SHOWERS AND
THUNDERSTORMS? AT THIS POINT...BELIEVE THERE SHOULD BE ENOUGH FOR
SOME SHOWER/THUNDERSTORM ACTIVITY. BASED ON THE THETA E RIDGE
AXIS...SEVERE THREAT REMAINS SE OF A LINE FROM SOUTH CENTRAL
MICHIGAN (NEAR CENTREVILLE) TO LOGANSPORT. WILL TAILOR POPS FROM 30
PERCENT FAR WEST (NO SEVERE MENTION) TO 50 EAST (SEVERE MENTION FOR
DAMAGING WINDS/HAIL) DURING THE EVENING HOURS. OTHERWISE...AS NIGHT
TIME FALLS...SBCAPES SHOULD DROP OFF...AND THREAT FOR SVR WX WILL
DIMINISH. A COLD FRONT WAS LOCATED FROM ERN WISCONSIN INTO WRN
ILLINOIS THIS AFTN. THIS FRONT IS FCST TO PASS SOUTH BEND AROUND
MIDNIGHT EST AND FORT WAYNE AROUND 3 AM EST. WITH UPR SUPPORT
LAGGING WELL BEHIND FRONT...AM NOT EXPECTING MUCH ACTIVITY WITH ITS
PASSAGE. ONCE FRONT PASSES...SKIES WILL BECOME MOSTLY CLEAR AS A
DRY SLOT IS EXPECTED BEHIND THE FRONT.
FOR FRIDAY...AFOREMENTIONED COLD FRONT WILL MOVE EAST OF THE CWFA.
CAA BEHIND THE FRONT WILL COOL TEMPS INTO THE UPPER 70S TO LOWER 80S
FOR HIGHS. SOME DIURNAL CUMULUS CLOUDS ARE EXPECTED...WITH THE
GREATEST COVERAGE OVER THE NE CWFA WHERE 850 TEMPS ARE THE COOLEST
(PROVIDING FOR THE BEST LOW LVL LAPSE RATES).
&&
.LONG TERM...
FRIDAY NIGHT THROUGH THURSDAY...DRY WEATHER AT THE BEGINNING OF THIS
PERIOD WILL GIVE WAY TO SLIGHT CHANCES OF SHOWERS AND TSTMS AND A
RETURN TO WARMER AND MORE HUMID CONDITIONS. MODELS IN GOOD AGREEMENT
WITH EACH OTHER AND PREVIOUS RUNS, SO DONT INTEND TO MAKE MANY
CHANGES, ALTHOUGH TIMING WILL BE A LITTLE TRICKY FOR LATER PERIODS
IN THE FORECAST.
TEMPERATURES WILL INCREASE FROM HIGHS IN THE 70S AND LOWS IN THE 50S
OVER THE WEEKEND TO HIGHS IN THE 80S AND LOWS IN THE 60S FOR THE
REST OF THE WEEK.
&&
.AVIATION...
SFC ANALYSIS AT 17Z DEPICTED A PREFRONTAL TROF AXIS NEAR THE
ILLINOIS/INDIANA BORDER. MEANWHILE...A COLD FRONT WAS LOCATED FROM
SERN WISCONSIN...SWWD INTO NW ILLINOIS...SRN IOWA...THEN INTO CNTRL
KANSAS.
THE COLD FRONT WAS ASSOCD WITH A COOL UPR LVL LOW PRES SYSTEM OVER
WRN ONTARIO/WRN GREAT LAKES REGION. FOR THIS AFTN...IT APPEARS
CONVECTION WILL BE ASSOCD WITH THE PREFRONTAL TROF AXIS. WITH
DEWPOINTS FCST TO CLIMB INTO THE LOWER 70S AND TEMPS INTO THE LOWER
90S AHEAD OF THIS AXIS...SCATTERED SHOWERS AND THUNDERSTORMS SHOULD
ERUPT NEAR KSBN BY 21Z...PROPAGATING EASTWARD AND REACHING KFWA BY
23Z. ONCE PREFRONTAL TROF MOVES THROUGH...AM NOT EXPECTING MUCH
WITH THE FRONT ITSELF. ONCE COLD FRONT PASSES THROUGH TAF SITES
OVERNIGHT...SKIES SHOULD BECOME GENERALLY CLEAR AS REGION WILL BE IN
A DRY SLOT BEHIND THE COLD FRONT. WITH CAA AND DAY TIME HEATING ON
FRIDAY...SOME FAIR WX CUMULUS CLOUDS WILL DEVELOP ACRS THE FCST
AREA. WEST TO NORTHWEST WINDS WILL BE GUSTY DUE TO DAY TIME
HEATING...WHICH WILL RESULT IN BOUNDARY LAYER MIXING.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
.IN...SEVERE THUNDERSTORM WATCH TIL 10 PM EST TODAY FOR INZ004...
INZ005...INZ006...INZ007...INZ008...INZ009...INZ012...
INZ013...INZ014...INZ015...INZ016...INZ017...INZ018...
INZ020...INZ022...INZ023...INZ024...INZ025...INZ026...
INZ027...INZ032...INZ033...INZ034.
.MI...SEVERE THUNDERSTORM WATCH TIL 11 PM EDT TODAY FOR MIZ078...
MIZ079...MIZ080...MIZ081.
.OH...SEVERE THUNDERSTORM WATCH TIL 11 PM EDT FOR OHZ001...
OHZ002...OHZ004...OHZ005...OHZ015...OHZ016...OHZ024...OHZ025.
.LK MI...NONE.
&&Hazardous weather outlook, Jun 30, 5:04 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 404 PM EST THU JUN 30 2005...CORRECTION TO TIME INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-011000- ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI- CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN- GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN- LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH- PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN- STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN- WILLIAMS OH- INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN... BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN... BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE... DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN... FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY... GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK... HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE... KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION... MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON... NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA... PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE... SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE... THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT... WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE 404 PM EST THU JUN 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST OHIO AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP AND INTENSIFY RAPIDLY LATE THIS AFTERNOON NEAR AND EAST OF A CASSOPOLIS TO LOGANSPORT LINE WITH WIDESPREAD DAMAGING WINDS IN EXCESS OF 70 MPH THE PRIMARY THREAT THROUGH THIS EVENING EAST OF THIS LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON AND EVENING...AS WELL AS ON WEDNESDAY. IT REMAINS TO EARLY TO DETERMINE THE RISK FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY LATE THIS AFTERNOON AND EVENING. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-011000- 404 AM EST THU JUN 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST TO NORTHWEST WINDS WILL INCREASE THE RISK FOR RIP CURRENTS ON FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON AND EVENING AS WELL AS ON WEDNESDAY. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX HOLSTEN
In the hours before
Special weather statement, Jun 30, 12:03 PM EDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1103 AM EST THU JUN 30 2005 INZ007-009-018-025>027-MIZ080-081-OHZ001-002-004-005-015-016-024-025- 301900- ADAMS-ALLENIN-ALLENOH-BRANCH-DEFIANCE-DEKALB-FULTONOH-HENRY- HILLSDALE-HUNTINGTON-PAULDING-PUTNAM-STEUBEN-VAN WERT-WELLS-WILLIAMS- 1103 AM EST (1203 PM EDT) THU JUN 30 2005 SEVERE THUNDERSTORM WATCHES 561 IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN OHIO... ALLEN VAN WERT PUTNAM PAULDING DEFIANCE HENRY WILLIAMS FULTON IN MICHIGAN... BRANCH HILLSDALE IN INDIANA... STEUBEN DEKALB ALLEN HUNTINGTON WELLS ADAMS SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS THE REGION AGAIN LATER THIS AFTERNOON WITH ADDITIONAL SEVERE WEATHER POSSIBLE AT THAT TIME. LISTEN TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR POSSIBLE WATCHES LATER TODAY. HICKMAN
Local storm report, Jun 30, 12:13 PM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1113 AM EST THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG LITCHFIELD 42.04N 84.76W
06/30/2005 HILLSDALE MI EMERGENCY MNGR
POWER LINES DOWN
1000 AM TSTM WND DMG 10 SE HILLSDALE 41.82N 84.50W
06/30/2005 HILLSDALE MI EMERGENCY MNGR
POWER LINES DOWN
&&
STEVENSLocal storm report, Jun 30, 12:16 PM EDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1116 AM EST THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 9 W HILLSDALE 41.93N 84.81W
06/26/2005 HILLSDALE MI EMERGENCY MNGR
POLE BUILDING DESTROYED
&&
STEVENSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:36 AM EDT | Severe Thunderstorm Warning | IWX | Berrien | 45 min |
| Jun 30, 10:37 AM EDT | Severe Thunderstorm Warning | IWX | Hillsdale | 38 min |
| Jun 30, 6:56 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Hillsdale | 64 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.